Nurofen for Children Baby Strawberry 3+ Months Ibuprofen 100ml
Warning: By law we cannot sell this product to anyone under 18, by placing an order with us you are confirming that you are over the age of 18.
-Up to 8 hours fever relief
-Starts to get to work in 15 minutes to relieve fever
-Free from artificial colours and flavours
-Non-drip syringe for accurate and easy dosing
-Suitable for babies from 3 months and weighing over 5 kg
Nurofen for Children Baby Strawberry 3+mth 100ml is a liquid ibuprofen suspension that provides pain and fever relief for babies from 3 months and weighing over 5kg. It starts providing fever relief in 15 minutes and lasts for up to 8 hours. Nurofen for Children provides longer lasting fever relief than paracetamol. It is available in both Strawberry and Orange flavours.
For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in Children's fever & pain relief, and we are here to help.
Always read the label. RB-M-22399
Up to 8 hours fever relief, Starts to get to work in 15 minutes to relieve fever, Non-drip syringe for accurate and easy dosing, Suitable for babies from 3 months and weighing over 5 kg, Free from artificial colours and flavours
Preparation and Usage
Directions For oral and short-term use only. Shake the bottle well before use. Use the syringe inside to measure the dose accurately. Fever Caused by Immunisation: Babies and children 3 months and over Weighing more than 5kg: One 2.5ml dose if necessary give second 2.5ml dose 6hrs later Do not give more than 2 doses in a 24 hour period. If the fever is not reduced, consult your doctor. Fever, Pain and Symptoms of Cold and Flu: 3 - 6 months Weighing over 5kg: One 2.5ml dose 3 times a day. Do not use for more than 24 hours. If symptoms persist after 24 hours or worsen, consult your doctor. 6 - 12 months: One 2.5ml dose 3 or 4 times in 24 hrs 1 - 3 years: One 5ml dose 3 times in 24 hrs 4 - 6 years: One 7.5ml (5ml + 2.5ml) dose 3 times in 24 hrs 7 - 9 years: One 10ml (5ml + 5ml) dose 3 times in 24 hrs Doses should be given every 6 - 8 hours. Leave at least 4 hours between doses. Do not take more than the recommended dose in 24 hours. For children above 6 months, if symptoms persist after 3 days or worsen, consult your doctor. Read the enclosed leaflet carefully before use.
Country of Origin
UK - PO Box 4044,
ROI - Citywest Business Campus,
Return To Address
Slough, SL1 0NS.
PO Box 4044
ROI - Citywest Business Campus,
Do not store above 25°c.
WARNING: Do not take more medicine than the label tells you to.
DO NOT GIVE THIS PRODUCT IF YOUR CHILD:
-Is under 3 months old or weighs less than 5kg
-Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding
-Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
-Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg
-Has a fructose intolerance
SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF THE CHILD:
Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated, or has chicken pox.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN
NOT SUITABLE for children under 3 months of age or weighing less than 5kg.
* For verification, please contact PO BOX 4044, SLOUGH, SL1 0NS.
**Refers to absorption
† 2 capsule dose
1 Based on volume sales data from Nielsen Latest 12 weeks 06.11.2021
© 2022 Reckitt Benckiser - All Rights Reserved
Each 5ml of Oral Suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid, See leaflet for further information